alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ESI, AYHAN [Author]
References found : 5 [refine]
Displaying: 1 .. 5   in format [ISO 690]

page 1 of 1


   1 / 5
select
to print
 Gölbol, Sibel Yasemin, Esi, Ayhan and Değer, Uğur On some double sequence spaces of interval number. Proyecciones (Antofagasta), Sept 2018, vol.37, no.3, p.535-546. ISSN 0716-0917
    · abstract in spanish    · text in english


   2 / 5
select
to print
 Esi, Ayhan, Subramanian, N. and Esi, Ayten On Triple sequence space of Bernstein operator of Rough I- convergence pre-cauchy sequences. Proyecciones (Antofagasta), Dec 2017, vol.36, no.4, p.567-587. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 5
select
to print
 Shafiq, Mohd and Esi, Ayhan On some spaces of Lacunary I-convergent sequences of interval numbers defined by sequence of moduli. Proyecciones (Antofagasta), June 2017, vol.36, no.2, p.325-346. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 5
select
to print
 Esi, Ayhan, Debnath, Shyamal and Saha, Subrata Asymptotically Double Lacunary Statistically Equivalent Sequences of Interval Numbers. Proyecciones (Antofagasta), Dec 2016, vol.35, no.4, p.469-479. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 5
select
to print
 Esi, Ayhan. Double lacunary sequence spaces of double sequence of interval numbers. Proyecciones (Antofagasta), Sept 2012, vol.31, no.3, p.299-308. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information